Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A formula for the multiplicity of a weight


Author: Bertram Kostant
Journal: Trans. Amer. Math. Soc. 93 (1959), 53-73
MSC: Primary 22.00; Secondary 20.00
MathSciNet review: 0109192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Raoul Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203–248. MR 0089473 (19,681d)
  • [2] R. Brauer, Sur la multiplication des caractéristiques des groupes continus et semi-simples, C. R. Acad. Sci. Paris vol. 204 (1937) pp. 1784-1786.
  • [3] E. B. Dynkin, Maximal subgroups of the classical groups, Amer. Math. Soc. Translations ser. 2 vol. 6 (1957) pp. 245-378.
  • [4] Hans Freudenthal, Zur Berechnung der Charaktere der halbeinfachen Lieschen Gruppen. I, II, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indag. Math. 16 (1954), 369–376, 487–491 (German). MR 0067123 (16,673a)
  • [5] I. Gelfand and M. Neumark, Über der Zusammenhang zwischen der Darstellungen einer komplexen halbeinfachen Lieschen Gruppe und ihrer maximalen kompakten Untergruppe, Dokl. Akad. Nauk SSSR vol. 63 (1948) pp. 225-228.
  • [6] Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900–915. MR 0030945 (11,77b)
  • [7] Séminaire ``Sophus Lie,'' Ecole Normale Supérieure, Paris, 1955.
  • [8] H. Weyl, Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen. II, Math. Z. 24 (1926), no. 1, 328–376 (German). MR 1544769, http://dx.doi.org/10.1007/BF01216788

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00, 20.00

Retrieve articles in all journals with MSC: 22.00, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0109192-6
PII: S 0002-9947(1959)0109192-6
Article copyright: © Copyright 1959 American Mathematical Society